MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404292
Medical Device Problem Codes Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an implantation surgery, during the test of the inflatable penile prosthesis (ipp), it did not work properly.As a result of the inspection, it was confirmed that the cylinder had a hole.Due to this, a surgical procedure was performed to replace both cylinders and a pump.There were no patient complications.
 
Additional Manufacturer Narrative
Upon receipt of this inflatable penile prosthesis at our quality assurance laboratory, this device was thoroughly analyzed.Microscopic analysis identified both cylinders had wear at fold in the proximal end and distal end of the cylinder.The device was tested too.Both cylinders successfully passed leakage and test.The pump was also tested, concluding that the pump did not present any damage or abnormality and it passed leakage and functional tests.The allegation of a hole/perforation was unable to be confirmed.Based on the information provided, cause not established was selected as the most probable cause for the complaint.
 
Event or Problem Description

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21531969
Report Number2124215-2025-13748
Device Sequence Number7735768
Product Code JCW
UDI-Device Identifier00878953003948
UDI-Public(01)00878953003948(17)290314(10)1100470455
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404292
Device Catalogue Number72404292
Device Lot Number1100470455
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN:4161, LOT:1100470297.; RESERVOIR: UPN:4161, LOT:1100470297.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale